# SDR DALA2021090305204

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 60,983 hours, 28,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1930827) DURING INSPECTION ELONGATED HOLES WERE FOUND (3EAS) ON FUSELAGE SKIN LH SIDE AT NLG JACK POINT AREA. PERMANENT REPAIR ON HOLES (3EAS) OF FUSELAGE SKIN LH SIDE AT NLG JACK POINT AREA WAS PERFORMED PER ETI-37-21-484 REV. 3 AND ER/A 593769-14.
